One method for solution of the Cauchy problem for singular parabolic equations

Authors

  • M. I. Matiichuk Черновиц. ун-т

Keywords:

-

Abstract

We consider a system of parabolic type with singular coefficients on boundary hyperplanes. We reduce the solution of the Cauchy problem to an integral equation and determine the fundamental solution as the kernel of the inverse operator of the Cauchy problem.

References

Эйдельман С. Д. Параболические системы.— М. : Наука, 1964.— 443 С.

Матийчук М. И., Эйдельман С. Д. О фундаментальных решениях и задаче Коши для параболических систем, коэффициенты которых удовлетворяют условию Дини // Тр. сем. по функцион. анализу.— Воронеж, 1967.— Вып. 9.— С. 54—83.

Матвийчук М. И. Фундаментальные решения параболических систем с разрывными коэффициентами и их применения к краевым задачам. II // Дифференц. уравнения.— 1975, — 11, № 7.— С. 1293—1303.

Матийчук М. И. Задача оптимизации и задача с подвижной границей для параболических уравнений И Нелинейн. граничные задачи.— 1990.— Вып. 2.— С. 78—84.

Published

04.02.1992

Issue

Section

Short communications

How to Cite

Matiichuk , M. I. “One Method for Solution of the Cauchy Problem for Singular Parabolic Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 1, Feb. 1992, pp. 135-8, https://umj.imath.kiev.ua/index.php/umj/article/view/7805.